| Catalog Number |
118000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient was revised ten months post-initial implantation due to disassociated glenosphere.The patient's glenosphere, tray, bearing, and liner were revised.Debridement of the peripheral bone/tissue surrounding the baseplate was performed.No additional patient consequences were reported.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d4; d5; g1; g3; g6; h1; h2; h3; h4; h6; h10.The reported event was confirmed through radiographs.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: reverse total shoulder arthroplasty with disassociation of the glenosphere and associated dislocation.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.